# SDR SWAA2024032567063

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N8776L
- Make and model: Boeing 737-8
- Aircraft serial: 67761
- Aircraft time: 4,766 hours, 2,345 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Lt Wing Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING FLAPS 30 ON FINAL APPROACH #3 LE TRANSIT LIGHT ILLUMINATED AMBER. MAINT LIGHT ILLUMINATED AFTER CLEARING RUNWAY. NO PREVIOUS HISTORY 23MAR: CURRENT FC IS 27-81204 #3 SLAT O/B PROX SENSOR<[01] OK TO CONTINUE PER MEL 27-88-01A; SP1/SP2. AUTH# 185323;[02] 01 - REMOVED AND REPLACED PER [AMM 27-88-11-401-MAX (LEADING EDGE FLAP AND SLAT PROXIMITY SENSOR - REMOVAL/INSTALLATION - PERMANENT)] OPS CHECKS GOOD; FAULTS CLEARED;[03] 01 - REMOVED AND REPLACED PER [AMM 27-88-11-401-MAX (LEADING EDGE FLAP AND SLAT PROXIMITY SENSOR - REMOVAL/INSTALLATION - PERMANENT)] REMOVED AND REPLACED #3 SLAT OUBD PROX SENSOR IAW AMM 27-88-11; OPS CHECKS GOOD
